# SDR CALA2019080501317

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,939 hours, 10,060 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225136202
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHEAR PRED EICAS STATUS PREDICTIVE WINDSHEAR FUNCTION OF THE WEATHER RADAR UNIT IS FAILE D. REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT PER AMM 34-43-03-400-801.  REF IPC 34-43-05-01.  ACCOMPLISHED WXR ANTENNA DRIVE UNIT INSTALLATION TEST PER AMM 34-43-03-400-803 WITH PASSING RESULTS. ADD EMP:U163686,U180632 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1069589  SN OFF 3897 PEDESTAL, SCANN  OFF 27-3417-9-0001 3897 ON 27-3417-9-0001 3297
